# SDR GTIA2014061101339

- Difficulty date: June 11, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 31,998 hours, 15,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.  LEAK & OPS CHECK GOOD AT THIS TIME.
